# SDR SWAA2024011628806

- Difficulty date: December 6, 2023
- Submitted: January 16, 2024
- Operation: Air carrier
- Aircraft: N455WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32462
- Aircraft time: 64,648 hours, 38,599 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN SEAT TRACK HAS CORROSION IN WELL AND ON TOP OF CROWN AT BS 500A+5; BS 500B+15; LBL 45; WL 208<[01] COMPLETED STEP 1; UPDATED TABLE;[02] PASSENGER CABIN SEAT TRACK STA 480-520; LBL 45; WL 208 WENT OUT OF LIMITS ON CUSTOMER CARD# TTG8Q00Q3RA0. MEASURED WITH DIAL DEPTH GAUGE ID# ATS 1225; DUE 09/2024.;[03] VERIFIED MEASUREMENTS.
